# SDR REXA2016033100585

- Difficulty date: March 31, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD WING, BOTTOM WING PANEL CHAFED FROM FAIRING, APPROX 1.5 X .300 X .004 DEEP.  REPAIRED IAW REO 601R-57-21-880 REV C DATED 07 18 11.  THIS IS A MAJOR REPAIR.  REPAIR PERFORMED TO ZONE A, .030" MATERIAL REMOVED.
